Qualitative analysis of a nonautonomous nonlinear delay differential equation

Yang Kuang, Binggen Zhang, Tao Zhao

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


This paper is devoted to the systematic study of some qualitative properties of solutions of a nonautonomous nonlinear delay equation, which can be utilized to model single population growths. Various results on the boundedness and oscillatory behavior of solutions are presented. A detailed analysis of the global existence of periodic solutions for the corresponding autonomous nonlinear delay equation is given. Moreover, sufficient conditions are obtained for the solutions to tend to the unique positive equilibrium.

Original languageEnglish (US)
Pages (from-to)509-528
Number of pages20
JournalTohoku Mathematical Journal
Issue number4
StatePublished - Dec 1991

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Qualitative analysis of a nonautonomous nonlinear delay differential equation'. Together they form a unique fingerprint.

Cite this